# SDR DALA1011830661

- Difficulty date: March 5, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS ON LT WING INBD MAIN FLAP L/E SKIN OTBD END APPROX 30" LONG.  ACCOMPLISHED ER/A 482402-14, REF ORIGINAL, REF NON ROUTINE 159370  (DL757101359).
